Please use this identifier to cite or link to this item:
Title: On the convergence of modified three-step iteration process for generalized contractive-like operators
Authors: Olaoluwa, H
Akewe, H
Keywords: Iteration process
Issue Date: 2012
Citation: Bulletin of Mathematical Analysis and Applications, 4(3),78-86
Abstract: In this paper, we introduce a new Jungck-three step iterative scheme and call it modified three-step iteration process. A strong conver- gence theorem is proved using this iterative process for the class of generalized contractive-like operators introduced by Olatinwo [14] and Bosede [3] respec- tively, in a Banach space. The results obtained in this paper improve and generalize among others, the results of Bosede [3], Olatinwo and Imoru [13], Shaini and Singh [16], Jungck [6] and Berinde [2].
ISSN: 1821-1291
Appears in Collections:Staff Publications

Files in This Item:
File Description SizeFormat 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.